Communications in Mathematical Physics

Black holes in general relativity

S. W. Hawking

Full-text: Open access

Article information

Source
Comm. Math. Phys. Volume 25, Number 2 (1972), 152-166.

Dates
First available in Project Euclid: 23 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.cmp/1103857884

Mathematical Reviews number (MathSciNet)
MR0293962

Subjects
Primary: 83.53

Citation

Hawking, S. W. Black holes in general relativity. Communications in Mathematical Physics 25 (1972), no. 2, 152--166. http://projecteuclid.org/euclid.cmp/1103857884.


Export citation